# SDR USAA2009070891747

- Difficulty date: June 11, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 500F BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS 500F BETWEEN S20L TO S21L IAW B737 SRM 53-00-07.
